Jump to content

Search the Community

Showing results for tags 'opipramol'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey guys, I have to apologize for my english, hope you can understand me. This is my first post. I have been writing in a german forum, but I was hoping to get some more feedback about my specific situation here. So this is my story: In 2017, I suffered from some kind of delayed postpartal depression and anxiety (first time in my life), caused among other things by severe lack of sleep and hormonal changes. A colleague (I am (or better: I was) working in the health system myself) prescribed sertralin, which made me very agitated, I had trouble sleeping, palpitations, flushs, general anxiety, nervousness etc. He added quetiapine as an "augmentation" and I took up to 200mg of prolonged quetiapine. It helped at first, but after feeling weirder and weirder I decided that the pills were causing more problems instead of solving them. Also, I wasn't suffering from the primary condition anymore. After about half a year, I tapered sertraline, but quetiapine I quit within two weeks. Three month later, in 2018, I developed severe symptoms like constant heart racing, feelings of electricity, extreme panic, unability to sleep, muscle twitching... Finally I reinstated 75 mg of non-prolonged quetiapine and I was able to sleep again, but I never completely stabilized. Not knowing which problem was caused by medication and which by WD, I continued to taper. In summer of 2018, I went to a clinic where I received little doses of Insidon (TCA opipramol), which made anxiety slightly better. A few month later I felt that it worked paradoxically, so I tapered again. I didn't feel like myself at all from fall of 2018 and spring 2019, even though the anxiety got a lot better, muscle twitching was gone, but I still felt foggy, sleep was poor, I was able to care for my son, but could only work a little, poor concentration, poor memory, difficulty reading. I tried Trimipramin to help with sleep, but I got highly aroused, my body was almost convulsing. So in summer of 2019 I decided to put this to an end and I just quit what was left of quetiapine (12mg) and insidone (18mg) all at once. I didn't work at that time so I thought it would be a good moment. Three month later, problems began, but very slowly. First I gained some weight, was tired and irritated all the time, face was red and swollen, hormonal irregularities, but sleep was better than during the years of medication. Around 9 month later, my condition got worse and worse. Muscle twitching got very bad, electrical feelings came back, flushed face, anxiety (sometimes almost paranoid) and nervousness exploded, I produce a lot of adrenaline even when I am happy, shaking, dizziness, headaches, diarrhea, nausea, confusion, derealisation, weird body sensations, very sensitive towards lights and sounds, I can't tolerate objects that move in a certain way (like swings), blinking lights cause me to panic, the same with knocking sounds or cellphone sounds, even when I think about those things I get a wave of panic (which becomes obsessive from time to time, this scares me the most, I am really afraid this will stay with me my whole life). I had some relief compared to how I felt twelve weeks ago, but I am barely able to cope. Things seem to change, but not always for the better. So here are my questions: How is it possible that the symptoms developed so slowly after discontinuation? Has anyone else ever suffered from that severe symptoms after dropping such a small amount of anti-psychotics, or am I just becoming crazy? Should I reinstate, even if discontinuation was a year ago? Is it worth to persevere, or should I try another drug? Is it possible that the symptoms diminish anytime soon? I was really determined to hang on after all I have been trough, but I feel so tortured and I am so despaired at the moment. I don't want to sound dramatic, but it's a real struggle to survive every day and functioning as a mother becomes a huge challenge. The obsessive thoughts that cause panic are the worst. Thank you so much for any advice or support! Koralle
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy